# SDR SWIA202164681

- Difficulty date: December 20, 2021
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5533 · Ventral Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*VERTICAL STABILIZER AFT RIGHTHAND DRAG ANGLE IS CRACKED.   (C CHECK RO 02/25/2022)   REPLACED VERTICAL STABILIZER AFT RIGHT HAND DRAG ANGLE AS PER CRJ 700 SRM 51-42-13-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, CRJ 700 SRM 51-42-22-001-001-A01 AND DWG BA670-35002 REV F. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY.
